Previously I was taking hairvita, finacet 1 mg caps and mx hair lotion for my hair treatment.. But recently I had a fever having headache and nausea.. I went to a general physician he gave me rantac d, cefolac cv 200, nimsatop, supradyn caps so I stopped taking my hair caps(both)... Now since the day(or maybe the day after) my fever began I am witnessing blood in urine.. I am not sure though.. It is somewhat reddish brown in colour..also just after urinating I feel mild pain in my stomach.. What should I do.. I am financially not capable of having tests.. Please help.. Thank you
Like the answers? Chat privately with the doctor of your choice
I can understand your concern.
If you are having financial issues, kindly visit a govetment hospital.
Routine blood tests, urine complete with culture and sensitivity are the basic tests that would be required.
If you are expecting any medications on this platform, im sorry we cannot ptescribe anything until we are sure.
Dr. Anil kumar jain.
Get the following tests done immediately.
If you cannot afford , goto a government hospital but tests need to be done.
Or you can visit my clinic, I will get them done for free.
Urine RM , URINE CULTURE, USG WA
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.